*coughs* tv wake up, its your turn to help lol

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

SmurfyShadow
Veteran Member


Date Joined Dec 2008
Total Posts : 2386
   Posted 5/16/2009 1:01 AM (GMT -7)   
Ok, here's my dilema. And the answer why if any of you saw my shorter responses and more crankyness. I've had a migraine for a week. Since yesterday, I've had one interesting time with my diabetes. I'm constantly getting low, but I'm not hungry cuz I feel sick to the tummy due to the migraine. Any ideas than just eating some fruit and drinking juice like I have been whever I am low just to keep my bloodsugar up?
 
Smurfy Shadow/Desirèe 
DX: Wegener's Disease, Migraines, Diabetese Type II, PCOS, Lactose Intolerant, Benign Heart Murmer, Depression, Asthma, Asperger's Syndrome, Necrotizing Gramultous Inflamation in eye, A.D.D., Acid Reflux, Tumor Behind the Eye, Carpal Tunnel, Fibromyolgia, Clasterphobic, Arthritis
Medications:  Tri Nessa, Percocet, Metformin, Prilosec, Protonix, Zantac, Advair, Cingulair, Albuterol, Calcium + Vitamin D, Pro-Air, Pepcid, Rolaids, Zofran, Compuzeen, Refresh Plus Eye Drops  PRN: Epi-Pen, Albuterol Nebulizer, Benedryl
Undergoing Radiation Taking Lorazepam (Ativan) on Radiation Days

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 05, 2016 11:54 AM (GMT -7)
There are a total of 2,733,060 posts in 301,078 threads.
View Active Threads


Who's Online
This forum has 151233 registered members. Please welcome our newest member, Blazenky.
347 Guest(s), 12 Registered Member(s) are currently online.  Details
Blazenky, countess18, ArtAngel, Tick41, reminder, Huddie, Tudpock18, iho, omar brarou, JackH, hatter15, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer